# SDR SWIA200515988

- Difficulty date: December 8, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 20,171 hours, 29,982 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nacelle Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP LIGHT AND ADVANCE STALL WARN LIGHT ON MAP ASYMMETRY, CONTROL FAULT AND DISAGREEMENT LIGHTS CAME ON IN CRUISE.  REPLACED FLAP ANNUNCIATOR ASSY AND RIGHT NACELLE FLAP ACTUATOR IAW EMB MM 27-50-05 AND 27-50-03.  OPERATIONAL CHECK GOOD, PN OFF 306900-10176; SN OFF 0076  PN 343100-1001; SN OFF 0167.
